Reflex Sympathetic Dystrophy (RSD and CRPS) Reflex Sympathetic Dystrophy (Complex Regional Pain Syndromes Type I) and Causalgia (Complex Regional Pain Syndromes Type II)(RSD and CRPS)

Reply
 
Thread Tools Display Modes
Old 04-28-2014, 03:34 PM #1
Allanira Allanira is offline
Member
 
Join Date: Feb 2013
Location: NM
Posts: 318
5 yr Member
Allanira Allanira is offline
Member
 
Join Date: Feb 2013
Location: NM
Posts: 318
My Mood: Neurological Supplements
5 yr Member
Default Neurological Supplements

Does anyone else take a neurological supplement that is compounded for them? I ran out yesterday and more is supposed to be on the way. I have a massive headache today which is the first time I haven't taken it in 3 months. I know it's not from my boys or 4 legged btats. I'm wondering if my system is so used to having the higher amount of supplements that it's causing it.
Allanira is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
allentgamer (05-01-2014)
Old 04-30-2014, 06:39 AM #2
Allanira Allanira is offline
Member
 
Join Date: Feb 2013
Location: NM
Posts: 318
5 yr Member
Allanira Allanira is offline
Member
 
Join Date: Feb 2013
Location: NM
Posts: 318
My Mood: Neurological Supplements
5 yr Member
Default

No answer? Well thanks for the help, or rather no help.
Allanira is offline   Reply With QuoteReply With Quote
Old 04-30-2014, 07:49 AM #3
zookester's Avatar
zookester zookester is offline
Member
 
Join Date: Jun 2013
Posts: 583
5 yr Member
zookester zookester is offline
Member
zookester's Avatar
 
Join Date: Jun 2013
Posts: 583
5 yr Member
Default

Quote:
Originally Posted by Allanira View Post
No answer? Well thanks for the help, or rather no help.
Hi Allanira,

I'm sorry you didn't get a response from this posting. I am not prescribed compounded supplements but, I do take supplements that are for neurological support. I have not experienced a headache when I've missed a dose so that won't help you much, sorry. It would seem that if you had another episode of having a headache after not taking them that you could then link the two but, only having one episode it would be more coincidental.

Hopefully your headache has been relieved by now!
zookester is offline   Reply With QuoteReply With Quote
Old 04-30-2014, 10:58 AM #4
Nanc's Avatar
Nanc Nanc is offline
Member
 
Join Date: Jan 2011
Location: VA
Posts: 975
8 yr Member
Nanc Nanc is offline
Member
Nanc's Avatar
 
Join Date: Jan 2011
Location: VA
Posts: 975
My Mood: Neurological Supplements
8 yr Member
Default

Hi Allanira! Sorry you didn't get any responses to help you out. I hate when I post a question and do not get anything back...so frustrating. Unfortunately I cannot offer any real help to you because I do not take any compounded neurological supplements. IMO, I would think that if your body is used to it and all the sudden you are not taking it that would affect you.

Hope you are doing better today.
Nanc
Nanc is offline   Reply With QuoteReply With Quote
Old 04-30-2014, 12:07 PM #5
mrsD's Avatar
mrsD mrsD is offline
Wisest Elder Ever
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,515
10 yr Member
mrsD mrsD is offline
Wisest Elder Ever
mrsD's Avatar
 
Join Date: Aug 2006
Location: Great Lakes
Posts: 33,515
10 yr Member
Wink

It would really help to frame an answer if you include what exactly you are using. Then I may perhaps be able to suggest something.
__________________
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei

************************************

.
Weezie looking at petunias 8.25.2017


****************************
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
mrsD is offline   Reply With QuoteReply With Quote
Old 05-01-2014, 02:37 AM #6
allentgamer's Avatar
allentgamer allentgamer is offline
Senior Member
 
Join Date: Sep 2006
Location: Toon Town USA
Posts: 1,023
10 yr Member
allentgamer allentgamer is offline
Senior Member
allentgamer's Avatar
 
Join Date: Sep 2006
Location: Toon Town USA
Posts: 1,023
My Mood: Neurological Supplements
10 yr Member
Default

I use a compounded cream, but everything else is not. I hope you get it soon!!
__________________

.
Gone Squatchin
allentgamer is offline   Reply With QuoteReply With Quote
Old 05-03-2014, 08:20 AM #7
Allanira Allanira is offline
Member
 
Join Date: Feb 2013
Location: NM
Posts: 318
5 yr Member
Allanira Allanira is offline
Member
 
Join Date: Feb 2013
Location: NM
Posts: 318
My Mood: Neurological Supplements
5 yr Member
Default

UPS was very late (830pm) on getting it here. It has
Magnesium Glycinate
Methilcobalamin
pyridoxal-5-phosphate
nicotinamide adenine dinucleotide
5-methyltetrahydrofolate calcium
coq10
lipoic acid, dl alpha
acetylcystine
chromium picolinate
vit d3
zinc
It's compounded with really high amounts of everything that is "supposed" to help with neuropathic health. It gives me really bad heartburn for about an hour after taking it then I'm fine. It's just the almost migraine I had that day. The last time I had a migraine like that I was having withdrawal from the gabapentin when I was getting off that because I was pregnant with my youngest son. I tried the ketamine cream and it didn't work for me. Plus my oldest kept trying to touch it right after I put it on. I'm going to be trying the lidoderm patches. I'm on 1800 mg gabapentin, norco as needed, this supplement, and now lidoderm. My PM dr would love to get an SCS in me but I can't do it with 2 really young boys. I told him after my boys are old enough not to need me to pick them up any more then I can really think about getting one. My Dr will prescribe me anything we think will help. We talk about the meds before we decide together what I should be on. I don't know if this supplement is working or not but I did say I would give it a fair shot. Lyrica didn't work for me. I did try it and gave it a fair chance and nothing.
Nanc I do hate when I'm trying to get info and get ignored. Sorry I haven't been on lately. Between driving to and from El Paso, and taking care of goober boys and 4 legged brat kids I've been a little busy. I will try and be more active on here.
On a good note if Mother Nature really is back on her bipolar meds we should be getting a lotwarmer weather with a lot lower winds. That means I will be able to go outside and not with my leg bundled up like it's -20 outside. If my leg gets a little bit cold I'm down for the count. I will be hurting for days. I can also stop wearing socks that really hurt too.
Allanira is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Nanc (05-03-2014)
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Is it a Neurological Problem? phatzac145 General Health Conditions & Rare Disorders 2 08-11-2012 08:31 PM
Is it a Neurological Problem? phatzac145 New Member Introductions 2 07-16-2012 06:48 PM
Neurological Abnormalities?? misshayleesmom Multiple Sclerosis 5 05-24-2012 08:29 AM
Neurological symptoms with TOS? Qatada Thoracic Outlet Syndrome 29 05-15-2012 09:50 PM
Maybe a cause of my neurological problems! Footprints Epilepsy 2 02-01-2007 11:04 AM


All times are GMT -5. The time now is 11:08 AM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.